| Model Number |
P3201J |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report that versacare frame had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.Per the baxter service manual, perform annual preventive maintenance procedures to make sure all versacare bed components are functioning as originally designed.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Examine the brakes to see whether the bed moves when the brakes are set.Replace as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.